# SDR QXEA2016051600310

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR IDLER LINK ASSY HAS CORRODED BEARINGS.  REMOVED AFT SERVICE DOOR IDLER LINK ASSY IAW AMM 52-41-001-000-801, STEP 4.B.  INSTALLED SERVICEABLE NEW FROM STOCK AFT SERVICE DOOR IDLER LINK IAW AMM 52-41-01-400-801, STEP 4.G, NO ADJUSTMENTS MADE REF TASK CARD 524100Q02-60379 FOR FUNCTIONAL CHECK.
